# SDR UPS06M46673

- Difficulty date: January 25, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 46,984 hours, 9,427 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER BARREL NUT HOLE 18R EXISTING REPAIR BUSHING CORRODED.  CORRODED BUCKET BUSHING (1.089"DIA) REMOVED.  CORROSION AT BORE REMOVED REMAINING SIDEWALL BLENDOUT 0.050" EXCEEDED.  DVI CARRIED OUT AND NO CORROSION FOUND.  BARREL NUT BORE AND BLEND OUT AREA SMOOTHENED.  FAB AND PROTECTED REPAIR BUCKET BUSHING.  SEALANT APPLIED AND PRIMER PAINTED.  REPAIR CARRIED OUT AT BARREL NUT BORE NR 18R IS ACCOMPLISHED IAW 1059-06.
